MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK SOFTCLIX; LANCET DEVICE

ROCHE DIAGNOSTICS ACCU-CHEK SOFTCLIX; LANCET DEVICE
Model Number ACCU-CHEK SOFTCLIX
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigations are ongoing.The device was returned for investigation.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction events.The customer had a broken accu-chek softclix lancing device where the needle was protruding beyond the cap.The events involved a total of 1 patient.
 
Additional Manufacturer Narrative
The customer's lancing device was returned for investigation and the issue could not be reproduced or confirmed.The lancing device worked in accordance with specifications and had no damage.

Brand Name
ACCU-CHEK SOFTCLIX
Common Device Name
LANCET DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8273359
Report Number1823260-2019-90001
Device Sequence Number158659
Product Code FMK
UDI-Device Identifier00365702400108
UDI-Public00365702400108
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberACCU-CHEK SOFTCLIX
Device Lot NumberASKU
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/24/2019
Supplement Report FDA Received Date04/11/2019
Patient Sequence Number1